Doctor insights on:
What Are The Side Effects After A Pap Smear
None: It is a simple and safe test. ...Read more
I feel a lots of pain during vaginal exam can I use Lidocaine spry before vaginal exam or pap smear test? Doses it have side effects?
47 yr, F w/ normal periods & a normal Pap smear. Very healthy, this month bleeding for 3 wks. Doc put me on 1 mg 7 day estrogen. Agree? Side effects?
May need sonogram: Evaluation of endometrial thickness, and biopsy of endomertium, may needed, ask your doctor. ...Read more
I had a pap smear two days ago. Is it normal to start feeling cramping two days after pap smear? Day of and day after I had no side affects
Not related: Pap should not cause these symptoms; perhaps timing in your cycle, or other cause. ...Read more
I got a Pap smear four days ago and still feel discomfort on my lower abdomens. It feels as if I now have a UTI as well. Are these normal side effe?
I have a small lump in side the wall. Of my vagina not painful and it's the size of a pea or so. I just recently had a pap smear and all normal?
What you described is likely to be a cyst due to blockage of the duct of a gland. It is not a cause for concern, unless it gets infected. If it does not get bigger, is not painful, then you may wait till your next visit to the doctor to have it examined.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex.
Get HPV vaccine. ...Read more
I did my pap smear test on the 29th of May 2015 and since then ive been experiencing some lower back pain on my right side especially when I bend. Should I get worried? Should I get myself checked?
Back pain&PAP Smear: Any abdominal pain, painful urination, abnormal vaginal bleeding, diarrhea, constipation or other problems? Does the pain radiate down the right leg? If "No" to these other symptoms, then it seems likely that the back pain is not related to the recent PAP smear and may more likely be due to a muscle problem. See your doctor if not improved in 5-7 days. ...Read more
I have lower back pain starting to move to my leg on the left side after my pap smear yesterday, is this normal?
I have pain on my lower right side. Just went to see an ob few weeks ago, all of my tests (vaginal swab, pap smear and urine) are normal. Is this gas?
Probably not...: You should get an evaluation by your family doctor. ...Read more
I had a Pap smear 2 days ago and I have been having lower abdominal pain since. I was spotting but not anymore. Pain mostly on right side and radiates?
Pelvic pain: Pelvic pain is complex as there are several organs in the pelvis. The ovaries, fallopian tubes, uterus, cervix, bladder, appendix, intestines, colon and rectum can all be the source. Pelvic pain requires and examination to help organize the evaluation. The timing from a pap smear is likely coincidental ...Read more
Lump inside vagina on left side. I had abnormal pap smear about 4 years ago. Here recently menstral cycle has been very light. Should I be concerned?
See below: It could be a bartholian cyst which sometimes have to be lanced. See your doctor to confirm. ...Read more
I had a colposcopy two days ago because my pap smear came back with high grade abnormal cells. The day I had it afterwards I was in horrendous pain with cramping. The next day the cramping went away but now I have a tender abdomen and side pain.
No: Please contact your doctor.Get a more detailed answer ›
Not normal.: You can have a little bleeding after a pap. If there were a problem they should have been able to see it at the time of pap. If your bleeding continues you should see your doc. ...Read more
Possibly gloves, etc: It might be from irritation from gloves if it is just after the smear, or it can be from a hard sweep by the speculum. It can be from infection, like UTI or cystitis. If you had colposcopy, it might be from the Acetic Acid used to destinguish areas to by biopsied, etc. I would say that if it persists, see your doctor for work-up. ...Read more